What should I do (next)?
September 21, 2016 at 1:25 pm
Please help me out with this. I developed severe and apparently permanent adverse reactions as a result of Hepatitis B vaccine.
About 4 years ago I was completely healthy and very athletic before this vaccination. Now I have Such as getting joint pain, and a limited range of motion when I lift weights in the gym, only on one side of the body, not in
both shoulders at once, just the left, previously I had no shoulder problems, I used to lift 100KG but
now I get joint pain when I lift 50KG and these started after vaccination. There’s a measurable loss in
stamina before the vaccine to how I am now, I experience breathlessness much earlier when I do
cardiovascular exercise then before I had the vaccine. I have chronic fatigue and it is not improved by
getting rest. I have a dry persistent cough when there’s nothing to bring up.
I have a severe constant pain whenever I’m sitting down, it’s on the upper left side of my abdomen, next to my stomach and behind my left ribs, it’s always in the same place. This place hurts when I’m using my laptop or when I’m watching TV or when I’m sitting on the bus. Sometimes I get sharp stabbing pain on the left side of my stomach. The pain seems to dissapear after I stand up. I suffered the residual effects of all these symptoms for more than 4 years.
Blood tests revealed nothing except inflammation of the liver. What should I do (next)?
October 8, 2016 at 3:27 pm
I am sorry Viking, nothing I can say except best wishes in finding out what the problem is. If you think it is GBS, get some information on it and share it with your doctor. As long as they don’t know about GBS, they can’t diagnose it..
You must be logged in to reply to this topic.